Person: SÖNMEZ, ŞİRİN
Now showing 1 - 2 of 2
Publication Metadata onlyA Rare Case of Neuroblastoma Presenting with Skin Findings(2019-11-01T00:00:00Z) SÖNMEZ, ŞİRİN; Selcuk, Uzuner; BAHALI, ANIL GÜLSEL; ÇAKIR, FATMA BETÜL; Irmak, Tahaoglu; SÖNMEZ, ŞİRİN; BAHALI, ANIL GÜLSEL; ÇAKIR, FATMA BETÜL Publication Metadata onlyAcute Myocarditis and Eculizumab Caused Severe Cholestasis in a 17-Month-Old Child Who Has Hemolytic Uremic Syndrome Associated with Shiga Toxin-Producing Escherichia coli(2021-09-01T00:00:00Z) YEŞİLBAŞ, Osman; Yozgat, Can Yilmaz; AKINCI, NURVER; SÖNMEZ, ŞİRİN; TEKİN, ESER; TALEBAZADEH, FARAZ; JAFAROV, UZEYİR; OTÇU TEMUR, Hafize; YOZGAT, YILMAZ; YEŞİLBAŞ, OSMAN; AKINCI, NURVER; SÖNMEZ, ŞİRİN; TEKİN, ESER; TALEBAZADEH, FARAZ; JAFAROV, UZEYİR; OTÇU TEMUR, HAFİZE; YOZGAT, YILMAZCardiovascular involvement is uncommon in pediatric patients with hemolytic uremic syndrome associated with Shiga toxin-producing Escherichia coli (STEC-HUS). In this case report we presented a case of 17-month-old toddler who had a sporadic type of STEC-HUS complicated by acute myocarditis. The patient was successfully treated by a single dose of eculizumab after six doses of therapeutic plasma exchange (TPE) were inefficient to prevent the cardiac complication. Hepatotoxicity was observed after a single dose of eculizumab. Hepatic and cholestatic enzyme levels slowly returned to normal within 6 months. To the best of our knowledge, this is the first case of myocarditis/cardiomyopathy treated with eculizumab in STEC-HUS. This case illustrates the need for vigilance regarding myocardial involvement and eculizumab-induced hepatotoxicity in STEC-HUS.